advertisement
Question
Posted by: Chick | 2004/11/15

Primolut

i have been on primolut for a solid 6 days now still no period - was on it about 4 weeks ago for 2 days didnt have a period thats why the doc put me on a longer course - desperatley want to fall pregnant - does anyone know how long it can take to come on a period after using primolut??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

A period usually starts within 3 days of stopping the Primalut.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Chick | 2004/11/15

Well he put me on it so that i can start a period cos i have been off the injection and pill for nearly 3 months and still no period was on injection then went on pill for two months then stopped altogether

Reply to Chick
Posted by: Tash | 2004/11/15

I suppose it depends on why he put u on it. I was put on it to shrink a cyst, my period came 9 days later.

Hope it comes soon !

Reply to Tash

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement